A unified approach for the linear and nonlinear analysis of plates and shallow shells

Ye, Jianqiao (1993) A unified approach for the linear and nonlinear analysis of plates and shallow shells. Thin-Walled Structures, 17 (3). pp. 223-236. ISSN 0263-8231

Full text not available from this repository.

Abstract

The geometric nonlinear behaviour of thin plates and shells is studied in this paper by using a boundary integral equation approach. Two types of plates and shells are considered. One of them is rectangular with movable edges and the other is axisymmetric with various boundary conditions. A plate analog procedure is suggested to simplify the solution. With such simplification, only a knowledge of the boundary integral equation of plates is required in the present study. A number of numerical examples are given in the paper to show the effectiveness of the proposed method.

Item Type:
Journal Article
Journal or Publication Title:
Thin-Walled Structures
Uncontrolled Keywords:
/dk/atira/pure/researchoutput/libraryofcongress/ta
Subjects:
ID Code:
54339
Deposited By:
Deposited On:
21 May 2012 15:23
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 07:53